# SDR SWAA2024010312545

- Difficulty date: October 19, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CREASE BEAM LOCATED BS 639 LBL 64 WL 208.1 AT PASSENGER CABIN 2023-652027<[01] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45 MG; S/N: 232017609; DUE DATE: 22-SEP-24.;[02] REPLACED CREASE BEAM SECTION LOC BTW BS616 + 12? TO BS 639 +9 ? LBL 64 WL 208.1 AT PASSENGER CABIN I.A.W. B737-700 DWG 144A5901 SHEET 36 REV '-' AND B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGN-OFFS BELOW.;[03] REJECT STEP 8. TOOL MARK ON CREASE BEAM WEB RIVETS LOC BTW BS 639 LBL 64 WL 208.1 AT PASSENGER CABIN (3 EA. FAULT RAISED TTG8Q00PDDYL.;[04] CORRECTED STEP 2 REPLACED CREASE BEAM SECTION LOC BTW BS616 + 12? TO BS 639 +9 ? LBL 64 WL 208.1 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 144A5901 SHEET 36 REV '-'. SEE INDIVIDUAL SIGN-OFFS BELOW.;[05] TASK CARD COMPLETED  REPLACED CREASE BEAM SECTION LOC BTW BS616 + 12? TO BS 639 +9 ? LBL 64 WL 208.1 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 144A5901 SHEET 36 REV '-'. SEE INDIVIDUAL SIGN-OFFS BELOW. RII
